# SDR SWAA2022032368131

- Difficulty date: October 25, 2019
- Submitted: March 23, 2022
- Operation: Air carrier
- Aircraft: N945WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36660
- Aircraft time: 33,122 hours, 20,068 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Delaminated
- Location: Lower Ext Fusela
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

193B PANEL FORWARD CORNERS ARE DELAMINATED. / REMOVED OLD PANEL AND INSTALLED NEW PANEL #193B PER AMM 53-51-21
